# SDR CALA2018011500209

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 76,693 hours, 29,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD AND RT MID CABIN EPSU FAILED CAPACITY CHECK. REMOVED AND REPLACED LT FWD AND RT MID CABIN EPSU BATTERIES IAW AMM 33-51-38. PERFORMED EMERGENCY LIGHT CAPACITY CHECK AFTER BATTERY REPLACEMENT. OPS CHECK GOOD.
